# SDR MWEA97671

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND SMALL DING IN EXTER SKIN STA 118 LONG 22R.  MTC REPAIRED IAW SRM 53-04 FIG 38, 51-10-3.
